# SDR CA050203003

- Difficulty date: January 27, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 3,508 hours
- Engine: Cont IO550D
- Propeller: Hartzl PHCC3YF1
- System (JASC): 7414 · Magneto/Distributor
- Part: Housing
- Part number: SGRN1225
- Condition: Cracked
- Location: Magneto
- Component: Magneto, Bendix
- Component part number: SGRN1225
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE 500 HOURS INSPECTION, BOTH MAGNETO HOUSINGS WERE FOUND CRACKED IAW FIGURE 716 OF MFG MASTER SERVICE MANUAL X40000.<AGMETPS (2) - P/N SGRN-1225S/N 653290R S/N 653291
